# SDR FDEA202008292065

- Difficulty date: August 29, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 36,348 hours, 19,483 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: Z3200203
- Part serial: F3869
- Condition: Failed
- Location: Mlg
- Part time: 31,898 hours, 11,051 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, GOT A LEFT MAIN DOOR LIGHT. ALL GEAR  INDICATIONS WERE ALL GREEN(DOWN AND LOCKED) ADHERED  TO QRH. ON LANDING ROLLOUT, HAD AN APPARENT BLOWN  TIRE.  COMPLIED WITH EA 6-3212-T0356228 REV A PART 2.  GEAR SWING TEST GOOD, REF AMM 32-31-00-5 LANDING GEAR VMO SWITCH RETURNED TO NORMAL POSITION AND INSTALLED BREAKAWAY WIRE.  FACT 29AUG20 09:02 OMA REPLACED NR 3 MAIN TIRE ASSY, PER AMM 32-41-11-04.  CHECKS OK FOR SERVICE.
